Translator Disclaimer
April 2018 New Lp-inequalities for hyperbolic weights concerning the operators with complex Gaussian kernels
Benito J. González, Emilio R. Negrín
Banach J. Math. Anal. 12(2): 399-421 (April 2018). DOI: 10.1215/17358787-2017-0025

Abstract

In this article the authors present a systematic study of several new Lp-boundedness properties and Parseval-type relations concerning the operators with complex Gaussian kernels over the spaces Lp(R,cosh(αx)dx) and Lp(R,cosh(αx2)dx), 1p, αR. Relevant connections with various earlier related results are also pointed out.

Citation

Download Citation

Benito J. González. Emilio R. Negrín. "New Lp-inequalities for hyperbolic weights concerning the operators with complex Gaussian kernels." Banach J. Math. Anal. 12 (2) 399 - 421, April 2018. https://doi.org/10.1215/17358787-2017-0025

Information

Received: 24 February 2017; Accepted: 20 June 2017; Published: April 2018
First available in Project Euclid: 17 November 2017

zbMATH: 06873507
MathSciNet: MR3779720
Digital Object Identifier: 10.1215/17358787-2017-0025

Subjects:
Primary: 47G07
Secondary: 46E30

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 2 • April 2018
Back to Top